Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Been on microgynon pill. Noticed headache around period, now dizziness and sickness. Normal to happen?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3577 Questions
hey. ive been on the microgynon pill now for almost 9 months and always noticed slight headaches around my period but now ive been experiencing quite dizzy spells and been feeling quite sick? is this normal?
Posted Fri, 13 Apr 2012 in Headache and Migraines
Answered by Dr. Mahesh Koregol 3 hours later

Thanks for your query.

Microgynon is known to cause headache and dizzy spills in some people. It might also cause thombosis in blood vessels. It is better stop this drug and change over to new one. Hence I advice you to visit your gynecologist and ask for a different prescription with low dose of estrogen and progesterone. otherwise you can go for different mode of contraception (eg. IUCD).

Please come up with follow ups if any or do kindly accept my answer

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor